# SDR DALA2016050103463

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 35-46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOOR FRAME RT SIDE BETWEEN BS 35 TO BS 46 AT NOSE GEAR WHEEL WELL.  DOOR FRAME WAS REPAIRED IAW SRM 53-10-14, FIG 201, 51-41-02, 51-41-03, 51-41-05, 51-20-09, AND 51-10-4 PAR 21 AND 15.
